Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 224, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2015, 6:37 PM EDT for 6 counties in Georgia. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 27, 2015, 7:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Jones County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:51 PM EDT | TSTM WND DMG | Macon, GA | 911 OPERATORS RECEIVED NUMEROUS REPORTS OF DOWNED TREES ACROSS MACON AND BIBB COUNTY. |
| Jun 27, 7:00 PM EDT | TSTM WND DMG | 2 N Huber, GA | A TREE WAS BLOWN DOWN AT MILE MARKER 11 ON I-16. |
| Jun 27, 7:04 PM EDT | TSTM WND DMG | 2 Ne Huber, GA | TWO TREES WERE BLOWN DOWN ON SGODA RD NEAR WHITE SPRINGS CHURCH RD. |
| Jun 27, 7:14 PM EDT | TSTM WND DMG | Marion, GA | A TREE WAS BLOWN DOWN ON BULLARD RD NEAR I-16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
636
WUUS52 KFFC 272237
SVRFFC
GAC021-079-153-169-225-289-272330-
/O.NEW.KFFC.SV.W.0224.150627T2237Z-150627T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PEACH COUNTY IN CENTRAL GEORGIA...
WESTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
SOUTH CENTRAL JONES COUNTY IN CENTRAL GEORGIA...
EAST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA...
NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA...
BIBB COUNTY IN CENTRAL GEORGIA...
* UNTIL 730 PM EDT
* AT 637 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
PAYNE CITY...OR 10 MILES WEST OF MACON...MOVING SOUTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...ROBINS AFB...
PAYNE CITY...MARION...DRY BRANCH...BONAIRE...SKIPPERTON...
RUTLAND...FRANKLINTON...HUBER...GRISWOLDVILLE...BULLARD...
FITZPATRICK...ELBERTA...CROSS KEYS AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3264 8386 3290 8368 3287 8339 3284 8338
3247 8347 3246 8348
TIME...MOT...LOC 2237Z 300DEG 39KT 3281 8383
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:23 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 27, 3:23 PM EDT, 3 hours 14 minutes before
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
Hazardous weather outlook, Jun 27, 6:00 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EDT SAT JUN 27 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT. ISOLATED SEVERE STORMS POSSIBLE THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL UP TO 1 INCH IN DIAMETER. FREQUENT LIGHTNING STRIKES ARE LIKELY IN THE STRONGER STORMS. LOCALLY HEAVY RAIN MAY CAUSE BRIEF FLOODING OF LOW LYING AREAS. DISCUSSION... A COLD FRONT WILL MOVE INTO NORTHWEST GEORGIA THIS EVENING AND INTO CENTRAL GEORGIA BY EARLY SUNDAY MORNING. SCATTERED THUNDERSTORMS WILL CONTINUE TO OCCUR ALONG AND AHEAD OF THE COLD FRONT. MAXIMUM INSTABILITIES EARLY THIS EVENING WILL PRODUCE A SLIGHT RISK OF SEVERE STORMS OVER NORTH AND CENTRAL GEORGIA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS THE STATE REMAINS IN A VERY ACTIVE PATTERN THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Jun 27, 5:39 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SAT JUN 27 2015
GAZ058-059-071-272215-
JASPER GA-BUTTS GA-MONROE GA-
539 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JASPER...BUTTS
AND MONROE COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLOVILLA...OR NEAR JACKSON...MOVING EAST AT
25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JASPER...BUTTS
AND MONROE COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FLOVILLA...BLOUNT...BERNER...INDIAN SPRINGS STATE PARK AND MCELHENEYS
CROSSROADS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3329 8372 3314 8378 3313 8381 3314 8400
3325 8400
TIME...MOT...LOC 2138Z 274DEG 24KT 3320 8396Special weather statement, Jun 27, 5:43 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SAT JUN 27 2015
GAZ070-071-272215-
LAMAR GA-MONROE GA-
543 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAMAR AND MONROE
COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CULLODEN...OR 11 MILES SOUTHWEST OF
FORSYTH...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS LAMAR AND
MONROE COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RUSSELLVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3285 8397 3286 8398 3285 8398 3285 8408
3296 8409 3300 8383 3288 8384 3285 8390
TIME...MOT...LOC 2143Z 274DEG 24KT 3290 8405Special weather statement, Jun 27, 5:51 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SAT JUN 27 2015
GAZ068>070-079-272215-
TALBOT GA-UPSON GA-PIKE GA-LAMAR GA-
551 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN TALBOT...UPSON...PIKE AND LAMAR COUNTIES UNTIL 615 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THE
ROCK TO THOMASTON TO NEAR MANCHESTER...AND MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
TALBOT...UPSON...PIKE AND LAMAR COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...YATESVILLE...MEANSVILLE...ALDORA...THE
ROCK...SUNSET VILLAGE...LINCOLN PARK...REDBONE...CREST...ATWATER...
LOGTOWN...SUNNYSIDE...HANNAHS MILL...BIG LAZER CREEK WMA...REDBONE
CROSSROADS...PIEDMONT...SPREWELL BLUFF STATE PARK...PLEASANT HILL AND
SALEM.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3288 8451 3290 8451 3292 8452 3296 8446
3308 8432 3304 8405 3293 8406 3293 8413
3280 8412 3280 8415 3279 8416 3273 8433
3284 8458
TIME...MOT...LOC 2150Z 282DEG 26KT 3301 8424 3289 8434 3286 8455Special weather statement, Jun 27, 5:58 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT JUN 27 2015
GAZ044-045-055-057-272230-
DE KALB GA-HENRY GA-SOUTH FULTON GA-CLAYTON GA-
558 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN DE KALB...
HENRY...SOUTH FULTON AND CLAYTON COUNTIES UNTIL 630 PM EDT...
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOREST PARK...OR NEAR JONESBORO...MOVING
EAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DE KALB
...HENRY...SOUTH FULTON AND CLAYTON COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...EAST POINT...STOCKBRIDGE...FOREST PARK...
RIVERDALE...MORROW...HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT...CONLEY...EAGLES LANDING...HIDDEN VALLEY PARK...FORT
GILLEM...REX...LAKE SPIVEY AND ELLENWOOD.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3368 8442 3368 8441 3366 8435 3368 8435
3368 8418 3349 8423 3357 8445
TIME...MOT...LOC 2156Z 282DEG 26KT 3361 8436Special weather statement, Jun 27, 6:05 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SAT JUN 27 2015
GAZ074-076-272230-
WASHINGTON GA-JEFFERSON GA-
605 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 630 PM EDT...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF LOUISVILLE TO NEAR RIDDLEVILLE...AND MOVING SOUTHEAST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WASHINGTON
AND JEFFERSON COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW AND MOXLEY.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3291 8229 3282 8255 3295 8265 3311 8228
3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 2205Z 318DEG 10KT 3305 8228 3292 8271Special weather statement, Jun 27, 6:09 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 PM EDT SAT JUN 27 2015 GAZ059-060-072-073-272245- JONES GA-BALDWIN GA-JASPER GA-PUTNAM GA- 609 PM EDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND 40 MPH WINDS IN JONES...BALDWIN...JASPER AND PUTNAM COUNTIES UNTIL 645 PM EDT... AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF MONTICELLO...MOVING EAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES...BALDWIN...JASPER AND PUTNAM COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROUND OAK...STANFORDVILLE...HILLSBORO...RESSEAUS CROSSROADS... ETHRIDGE...HADDOCK...ADGATEVILLE AND BLOUNTSVILLE. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN. LAT...LON 3313 8373 3326 8371 3328 8336 3301 8340 TIME...MOT...LOC 2208Z 277DEG 35KT 3319 8366
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:21 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 26, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 36 min |
| Jun 26, 9:31 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 29 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 27, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jun 27, 1:39 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jun 27, 1:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 27, 2:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 27, 2:18 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 27, 3:07 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 27, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 27, 3:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 27, 3:54 PM EDT | Special Weather Statement | FFC | Putnam | 21 min |
| Jun 27, 3:59 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jun 27, 4:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 27, 4:16 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Taliaferro | 10 min |
| Jun 27, 4:46 PM EDT | Special Weather Statement | FFC | Heard, Troup | 44 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 27, 5:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Jun 27, 5:21 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jun 27, 5:26 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jun 27, 5:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jun 27, 5:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 27, 5:51 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Jun 27, 6:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 6:09 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Upson | 47 min |
| Jun 27, 6:54 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 27, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 17 min |
| Jun 27, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 34 min |
| Jun 27, 7:28 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 32 min |
| Jun 27, 7:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.